MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT
Catalog Number VENUM18120
Medical Device Problem Codes Break (1069); Positioning Failure (1158); Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a stent placement procedure using the venovo venous stent.During the procedure, the device was inserted.Once it was time to deploy the stent, it was noticed that the unlock button was broken.Furthermore, it was reported that the button was unable to click.The procedure was completed using another stent.There were no reported patient injury.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a stent placement procedure using the venovo venous stent.During the procedure, the device was inserted.Once it was time to deploy the stent, it was noticed that the unlock button was broken.Furthermore, it was reported that the button was unable to click.The procedure was completed using another stent.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: the returned stent delivery system was found to be in an unused condition, with the safety lock slider locked and the stent still loaded.Upon device testing the safety lock slider within the grip was found melted and deformed, resulting in a form fit between the grip shell and the safety lock slider.This condition prevented movement and activation of the safety lock slider.The safety lock slider was found to be melted and deformed inside the grip.Due to the ball shaped deformation, which is consistent with the tools used during the melting process, the issue was considered manufacturing related.The investigation confirmed melting related deformation leading to deployment failure.Based on the returned delivery system, the investigation is closed with confirmation of melting related deformation of the safety lock slider, resulting in blockage and subsequent deployment failure.The issue was determined to be manufacturing related.Labeling review: applicable product labeling provided with this product was reviewed.The use and function of the safety lock slider are addressed in the instructions for use (instruction for use).The instruction for use states: unlock the safety lock slider by pulling it back towards the wheels from the locked position into the unlocked position.Ensure that the red safety lock slider is completely pulled back (¿).In addition, the instruction for use advises that the device must not be used if there any concerns regarding device performance.Specifically, the instruction for use states: if it is suspected that the sterility or performance of the stent system has been compromised, the device must not be used.G3, h6 (device, component, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENOVO VENOUS STENT
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24492921
Report Number9681442-2026-00031
Device Sequence Number4953875
Product Code QAN
UDI-Device Identifier00801741103735
UDI-Public(01)00801741103735(17)270204(10)ANKP0133
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVENUM18120
Device Lot NumberANKP0133
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown